# SDR 2001UALA00618

- Difficulty date: April 29, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N7299U
- Make and model: Boeing 727222
- Aircraft serial: 21894
- Aircraft time: 63,097 hours, 36,341 cycles
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT STATION 580 BETWEEN STR 28L AND 28R FRAME SHEAR TIE CORRODED BEYOND LIMIIT.  REPLACED SHEAR TIE.
